# SDR VNAA20250320035

- Difficulty date: March 19, 2025
- Submitted: March 21, 2025
- Operation: Air carrier
- Aircraft: N508AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10072
- Aircraft time: 47,650 hours, 37,455 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 601R31902317A
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HN00202825 DISCREPANCY: PAX DOOR DD4 AFT FOUND TO BE CORRODED. REQUIRES REPLACEMENT CORRECTIVE ACTION: LOCATED AND DRILLED NEW SERVICEABLE PAX DOOR INTERCOSTAL DD4 AFT P/N 601R31902-317A IAW CRJ-700 SRM TASK 51-40-11-001-001-A01 INSTALLED NEW SERVICEABLE PAX DOOR INTERCOSTAL DD4 AFT IAW CRJ-700 SRM TASK 51-42-06-001-001-A01
